# SDR CA960304005

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S64E
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WA400
- Condition: Making Metal
- Location: 1st Stg Hyd Pump
- Stage of operation: EX
- Nature of condition: F
- Precautionary procedure: A, O

## Discrepancy

(CAN) DURING HOVER AFTER 18 MINUTES OF FLIGHT, THIS LOGGING HELICOPTER DEVELOPED A STIFFNESS OF CYCLIC AND THEN COLLECTIVE PITCH. SLINGING WAS ABORTED AND PRECAUTIONARY LANDING WAS CARRIED OUT. AFTER FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THERE WAS METALLIC MATERIAL IN THE FIRST STAGE HYDRAULIC PUMP AND SUBSEQUENT DOWNLINE SYSTEM INCLUDING AFT SERVO BANK. CONSEQUENTLY, AFCS SERVO AND ALL COMPONENTS OF THE FIRST STAGE HYDRAULIC SYSTEM WERE REPLACED. THE AIRCRAFT WAS THEN GROUND AND FLIGHT TESTED.
